Universal features of dimensional reduction schemes from general covariance breaking

Maraner, P. and Pachos, J.K. (2008) Universal features of dimensional reduction schemes from general covariance breaking. Annals of Physics, 323 (8). pp. 2044-2072. ISSN 0003-4916

Abstract

Metadata

Authors/Creators:
  • Maraner, P.
  • Pachos, J.K.
Copyright, Publisher and Additional Information: © 2008 Elsevier Inc. This is an author produced version of a paper published in Annals of Physics. Uploaded in accordance with the publisher's self archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 24 Jul 2008 14:52
Last Modified: 08 Jun 2014 22:12
Published Version: http://dx.doi.org/10.1016/j.aop.2007.11.004
Status: Published
Publisher: Elsevier Inc.
Refereed: Yes
Identification Number: https://doi.org/10.1016/j.aop.2007.11.004

Download

Filename: pachosj2.pdf

Share / Export

Statistics